# SDR ASAA2023042543027

- Difficulty date: April 25, 2023
- Submitted: April 29, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 54,683 hours, 16,253 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: 38762252
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT AT FL380. SUCCESSFUL CSS ACCOMPLISHED AFTER FAULT LIGHT EXTINGUISHED AT FL320. GROUNDED - YES. REF B737-800 FIM 49-40 TASK 801, REPLACED APU AIR INLET TEMP SENSOR (AMM 49-61-31)) AND AIR INLET PRESSURE SENSOR (AMM 49-52-31) STARTED APU AND SHUTDOWN NORMALLY. APU BITE SHOWS NO CURRENT FAULTS.
